# SDR DALA2018060403781

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 73,785 hours, 55,211 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FA REPORTED THAT FWD LAV SMOKE DETECTOR BEEPED FOR ABOUT 20 SECONDS. NO SMOKE FUMES NOTED.  FOUND COPIOUS AMOUNTS OF DUST & DEBRIS ON TOP OF SMOKE DETECTOR. REMOVED & REPLACED FWD LAV SMOKE DETECTOR. OK FOR SVC PER MD88 AMM 26-13.
